... made me super tired. I took one tonight for the first time, it's been maybe 20 mins; I've got really itchy, shaky, my hands and feet feel like theyve fallen asleep(like a million needles poking ya - know that feeling?) and it's hard to swallow, I just read the side effects and I'm like super freaked out!!! Has anyone else had any of these issues?!
I'm not a Dr but I would never advise someone to try flexeril !
Those symptoms your dealing with are exactly what I went through during the few times I took flexeril. Everybody's body chemistry is different but I, myself remember that the next day I couldn't hardly function normal, it was hell to get out of bed, I was so groggy. I hope you can find something that works better for you.
Yes, this is not an unusual reaction. As I usually recommend, tell your Doc right away, this could be an allergy or just not the right med for you. No need to freak out, however, I would recommend you stop taking them until you can get counsel from the Doc who prescribed these. There are enough alternatives to where you can find something that does not have this affect on you. Hope this helps.
It seems as if you've had a terrible allergic reaction to Flexeril! Hope you've informed your physician of this incident.
Many people get great relief from Flexeril, yet you won't be counted in that number. You may want to talk to a true expert; a pharmacist, to find out what chemical in cyclobenzaprine (generic for flexeril) is so noxious to your body.
Best wishes to you, hope you are feeling better!
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2011 • 26 answers
Posted 15 Apr 2014 • 4 answers
Can muscle relaxers such as tizanidine or flexeril cause arms and legs to jerk or move uncontrolabl?
Posted 21 Jan 2015 • 3 answers
Posted 4 Oct 2015 • 2 answers
Posted 14 Oct 2016 • 0 answers